MathSciNet Relay Station
MathSciNet bibliographic data
MR780623 20F10 (20F18)
Dixon, John D. The orbit-stabilizer problem for linear groups. Canad. J. Math. 37 (1985), no. 2, 238–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement